Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Simplex: A Mathematical Model for the Analysis of Social Change

Richard A. Peterson
The Sociological Quarterly
Vol. 5, No. 3 (Summer, 1964), pp. 264-271
Published by: Wiley on behalf of the Midwest Sociological Society
Stable URL: http://www.jstor.org/stable/4105325
Page Count: 8
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Simplex: A Mathematical Model for the Analysis of Social Change
Preview not available

Page Thumbnails

  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271